# SDR W8PA971177

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING BAD RIVNUTS, FOUND FORWARD ENTRY DOOR UPPER GATE CORRODED.  ORIGINAL THICKNESS .125.  REMOVED AND REPLACED FORWARD ENTRY DOOR UPPER GATE.  (M)
